Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Connective fiberings over $BU$ and $U$

Author: William M. Singer
Journal: Bull. Amer. Math. Soc. 73 (1967), 897-898
MathSciNet review: 0219068
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg and J. C. Moore, Homology and fibrations. I, Comm. Math. Helv. 40 (1966), 199-236. MR 203730
  • 2. L. Smith, Cohomology of two stage Postnikov systems, Illinois J. Math. 11(1967), 310-329. MR 208597
  • 3. J. F. Adams, Chern characters and structure of the unitary group, Proc. Cambridge Philos. Soc. 57 (1961), 189-199. MR 121795
  • 4. R. E. Stong, Determination of H*(BO(k,..., ∞)Z2 and H*(BU(k,..., ∞)•Z2), Trans. Amer. Math. Soc. 107 (1963), 526-544.

Additional Information


American Mathematical Society